On Some Fractional Hardy-Hilbert’s Integral Inequalities

Volume 6, Issue 1, Article 5 - 2019

Authors: Atta A.K. Abu Hany ; Mohammed S. El-Khatib ;Abbas K. Shourrab

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

We focus our attention in this article on some recent results regarding Hardy-Hilbert’s inequalities. We derive an equivalent form using katugampola Fractional Calculus and introduce new analogs to some Hardy-Hilbert’s type inequality. Several special cases are also given.

How To Cite This Article

Atta A.K. Abu Hany ; Mohammed S. El-Khatib ;Abbas K. Shourrab (2019) On Some Fractional Hardy-Hilbert’s Integral Inequalities
General Letters in Mathematics Vol 6 (1) 35-44